MathSciNet Relay Station
MathSciNet bibliographic data
MR2538826 35Q53 (35B10 35C08)
El-Wakil, S. A.; Madkour, M. A.; Attia, M. T.; Elhanbaly, A.; Abdou, M. A. Construction of periodic and solitary wave solutions for nonlinear evolution equations. Int. J. Nonlinear Sci. 7 (2009), no. 1, 12–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement